# SDR WRLA20120801554

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N742WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27071
- Aircraft time: 69,451 hours, 9,005 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX HAS ADVISED THAT A CRACK APPROX 3 1/2 FEET IN LENGTH AND ANOTHER CRACK APPROX 8 INCHES IN LENGTH HAVE BEEN FOUND ON TOP OF THE RIGHT WING AFT OF THE LEADING EDGE.  THE CRACKS ARE IN 2 SEPARATE PANELS.
